# SDR REXA2013092001883

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER, RT LOWER TRANSCOWL COAMING CRACKED IN RADIUS AND INNER DOUBLER WORN.  R & R RT TRANSCOWL COAMING IAW SRM 51-42-06 & 51-42-13 & SRM 51-23-00,
